Fertility Friends Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
361 Posts
Discussion Starter · #1 ·
Hi i am having medicated FET. My ET is in two days, and today i am having quite bad af pains and some peachy coloured discharge. Even if i wasnt having tx my real af wouldnt be be due for 2 weeks. Dont understand what is going on. Im on estrogen and progesterone as having a blast transfer on Saturday.
Anyone else had af pains this close to ET?
 

·
Registered
Joined
·
282 Posts
Hi, there.
Iv, been having the same as you. Slight discharge and lower stomach pains. Am also on pessaries, tablets and patches and aspirin and I have transfer of blasts on Saturday as well.
I am just assuming that the discharge and pains are due to the EC on Monday, its not a heavy discharge, just sort of when I squeeze (TMI) it out and am presuming its old blood.
Am also thinking, maybe increase fluid intake to flush the empty follies out as maybe that can cause some discomfort.
Hopefully, we,ll get an answer to put our minds at rest.

Congrats by the way on going to blast. How many have you got. Are you nervous. I,m terrified i,ll get the call to say none of them are any good. I only have 2.

TracyM
 

·
Premium Member
Joined
·
11,096 Posts
/bump
 

·
Registered
Joined
·
912 Posts
I was having this too before my ET and I have still continued to have AF pains on and off,  I'm very concerned my tx has been unsuccessful

I hope everything works out for you both xx

sarah x
 

·
Premium Member
Joined
·
11,096 Posts
Hello cichlidbabe

How are you feeling now hun?

Emma x
 
1 - 5 of 5 Posts
Top